# SDR CA991210074

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Failed
- Location: Flap
- Component: Te Flap Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL @ 8 DEG DURING DEPLOYMENT.
